Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

5 yr old has UTI and fever, bactrim dose caused vomiting, switched to augmentin. White bb size balls in bowels. Any ideas ?

My 5 year old has her first UTI and has fever ranges from 100.9 to 103.8. We were seen last evening at Urgent Care for diagnosis but the bactrim caused severe vomiting resulting in a return to urgent care this morning. My daughter did two doses of bactrim but vomited up both the 10 pm and 6 am dosing. After our second trip she was give a shot of antibiotics and switched to augmentin for 7 days. My question is her first bowel movement took place (been three days) and it has white bb size balls in it. Any ideas or concerns we should have at this time?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good morning, augementin has amoxycillin which can cause loose stools by hampering normal intestinal flora, its only transient , will be controlled by giving oral lactobacillus -pre biotics and probiotics. u can try with tab neutrolin-B pediatric tablet , twice a day for 5 days. so dont be worried.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor